# SDR ABXA9700560

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Part number: 995823870
- Condition: Cracked
- Location: Bs 980
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, A SHEAR TIE AT STA 980 LONG 14 TO 15 RT WAS FOUND CRACKED.  THE SHEAR TIE WAS REPLACED IAW DC9 SRM 51-30-2.
